Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 34 of 36 found articles
 
 
  Two nontrivial solutions of boundary-value problems for semilinear Δγ-differential equations
 
 
Title: Two nontrivial solutions of boundary-value problems for semilinear Δγ-differential equations
Author: Luyen, D. T.
Appeared in: Mathematical notes
Paging: Volume 101 (2017) nr. 5-6 pages 815-823
Year: 2017
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 34 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands